MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Sterling; catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION Sterling; catheter, percutaneous
Model Number 24716
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter froze on wire occurred.The patient presented with peripheral artery disease (pad).The 80% stenosed lesion was located in a moderately tortuous and moderately calcified popliteal artery.A 5.0 x 220 x 150 sterling balloon catheter was inflated at 6 atmospheres in an.014 non-boston scientific filter guidewire.Following deflation of the balloon, the physician attempted to remove the balloon.However, the balloon would not move and became locked on the wire.The wire appeared bent at the distal end.Both devices were together as one unit.The procedure was completed with another of the same device.No patient complications were reported and the patient fully recovered.

Brand Name
Sterling
Common Device Name
catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key17252406
Report Number2124215-2023-32571
Device Sequence Number17819719
Product Code LIT
UDI-Device Identifier08714729845409
UDI-Public08714729845409
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2026
Device Model Number24716
Device Catalogue Number24716
Device Lot Number0030792780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceBlack Or African American